# SDR SCNA20170901160

- Difficulty date: September 1, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 52,379 hours, 28,077 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT LOCATED NEAR LAV SERVICE DOOR. REMOVED DENT DAMAGE AT LAV SERVICE DOOR STA 834 BELOW STR 22L AND REPAIRED.
